Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/17068,
  title    = {Positive Solutions for Boundary Value Problems of Fourth-Order Nonlinear Singular Differential Equations in Banach Space},
  author    = {Li Xiguang},
  country   = {},
  institution={},
  abstract  = {In this paper, by constructing a special non-empty closed convex set and utilizing M¨onch fixed point theory, we investigate the existence of solution for a class of fourth-order singular differential equation in Banach space, which improved and generalized the result of related paper.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {4},
  year      = {2013},
  pages     = {762 - 766},
  ee        = {http://waset.org/publications/17068},
  url       = {http://waset.org/Publications?p=76},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 76, 2013},
}